Alert archive / Missouri / Special Weather Statements in 2011

Special Weather Statement, NWS Springfield, MO

June 19, 2011Dallas County, Missouri

NWS Springfield, MO issued this special weather statement at Jun 19, 2011, 3:17 AM CDT for Dallas County, Missouri. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 3:17 AM CDT (08:17 UTC)
Expired
Jun 19, 2011, 3:45 AM CDT
In force
28 min
Issued by
NWS Springfield, MO

County Dallas County, MO

The radar

The Springfield radar (KSGF), 59 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4246 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4246 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
3.1
Supercell composite
15.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WWUS83 KSGF 190817
SPSSGF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 AM CDT SUN JUN 19 2011

MOZ079-080-190845-
POLK MO-DALLAS MO-
317 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS AND NORTHEASTERN
POLK COUNTIES UNTIL 345 AM CDT...

AT 315 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF POLK...OR 5 MILES NORTH OF
BOLIVAR...MOVING EAST AT 45 MPH. PENNY SIZE HAIL IS EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUFFALO...GOODSON...LOUISBURG...POLK AND
PUMPKIN CENTER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3783 9301 3764 9297 3762 9345 3775 9350
TIME...MOT...LOC 0817Z 260DEG 38KT 3769 9336

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Jun 19, 1:19 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Jun 19, 1:19 AM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
119 AM CDT SUN JUN 19 2011

...UPDATE TO AVIATION...

.UPDATE...

CONVECTIVE DEVELOPMENT UNDERWAY GENERALLY AS EXPECTED THIS
EVENING...WITH STORMS FIRING ALONG/AHEAD OF SURFACE BOUNDARY
STRETCHING FROM CENTRAL MISSOURI TOWARD ICT. INSTABILITY AS
SAMPLED BY 00Z SGF RAOB AND CONFIRMED BY RUC/SPC MESO ANALYSIS
PAGE REMAINS VERY HIGH...WITH MU CAPES PUSHING THE 4000-4500
J/K RANGE. COMBINED WITH 50 KTS OF EFFECTIVE BULK SHEAR...THIS HAS
YIELDED NUMEROUS SLITTING SUPERCELLS THUS FAR. HIGH LOW LEVEL
THETA-E DIFFERENTIALS FAVOR COLD POOL GENERATION...WITH THE
EXPECTATION THAT STORMS WILL CONGEAL INTO AN MCS AS INCREASED LIFT
ON THE NOSE OF A STRONG LLJ KICKS IN. THIS LOOKS TO BE PLAYING OUT
LARGELY TO PLAN JUST EAST OF ICT...AS ADDITIONAL CONVECTION HAS
FIRED IN RESPONSE TO 45 KT LOW LEVEL JET EVIDENT IN PROFILER AND
VWP DATA.

AS THESE STORMS MOVE EAST IN MCS FORM...FAVORABLE COLD POOL/SHEAR
BALANCE WILL RESULT IN THE DEVELOPMENT OF A FORWARD PROPAGATING
MCS THROUGH THE OVERNIGHT HOURS...WITH AN ATTENDANT ENHANCED
DAMAGING WIND RISK.

BOXELL

&&

.DISCUSSION...

...DISCUSSION FOR SUNDAY THROUGH NEXT WEEK...

UPPER LEVEL RIDGING WILL BUILD BACK OVER THE REGION SUNDAY IN THE
WAKE OF THE PASSING SHORTWAVE AND CONVECTION TONIGHT. MEANWHILE AN
UPPER LEVEL TROUGH WILL TAKE SHAPE OVER THE ROCKIES. THE RESULT
WILL BE A SEASONABLY HOT AND HUMID DAY WITH GUSTY SOUTHERLY WINDS.

THE UPPER TROUGH WILL MIGRATE EASTWARD EARLY NEXT WEEK WITH AN
ASSOCIATED COLD FRONT SAGGING SOUTHEAST INTO THE REGION. THE
OZARKS WILL REMAIN IN THE WARM SECTOR WELL AHEAD OF THE FRONT ON
MONDAY. A SUFFICIENT CAP IS EXPECTED TO REMAIN PLACE TO SUPPRESS
CONVECTION DURING THE DAY.

EXPECT CONVECTION TO DEVELOP ACROSS THE PLAINS ALONG THE
APPROACHING FRONT LATE MONDAY. THIS ACTIVITY WILL PUSH SOUTHEAST
AND WILL LIKELY MAKE INTO THE OZARKS LATE MONDAY NIGHT AND EARLY
TUESDAY. WILL HAVE TO MONITOR FOR POSSIBLE DEVELOPMENT OF A MESO-
SCALE CONVECTIVE COMPLEX MONDAY NIGHT. WHILE CONVECTION WILL
LIKELY BE DIMINISHING AS IT MOVES INTO THE AREA LATE MONDAY NIGHT
THE POTENTIAL FOR SEVERE WEATHER WILL HAVE TO BE MONITORED.

THE COLD FRONT WILL SAG SOUTHEAST ACROSS THE AREA TUESDAY AS THE
UPPER TROUGH PUSHES SLOWLY EAST. EVOLUTION OF CONVECTION ON
TUESDAY IS SOMEWHAT UNCERTAIN AS A RESULT OF RESIDUAL CONVECTION
AND OUTFLOW BOUNDARIES FROM MONDAY NIGHT. THE POTENTIAL FOR
SEVERE WEATHER TUESDAY WILL BE DEPENDENT ON THE EXTENT OF
DESTABILIZATION THAT CAN OCCUR. IN ANY CASE THERE APPEARS TO BE A
GOOD CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY.

THE FRONT WILL PUSH OFF TO THE SOUTH OF THE AREA BY WEDNESDAY
MORNING AS THE REGION REMAINS UNDER THE INFLUENCE OF THE UPPER
TROUGH. THE RESULT WILL BE CONSIDERABLY COOLER AND LESS HUMID
WEATHER BY THE MIDDLE AND LATER PART OF THE WEEK. WILL HAVE TO
MONITOR IMPULSES AND ASSOCIATED CONVECTION COMING DOWN THE
NORTHWEST FLOW LATER IN THE WEEK. HOWEVER TIMING AND RESULTING
PRECIPITATION CHANCE ARE HIGHLY UNCERTAIN AT THIS TIME.

FOSTER

&&

.AVIATION...

FOR THE 06Z TAFS...COMPLEX OF THUNDERSTORMS CURRENTLY MOVING THROUGH THE
KJLN AND KSGF TAF SITES. AS STORMS MOVE THROUGH...WINDS WILL BE
VARIABLE AND GUSTY. HOWEVER...VISIBILITIES AND CEILINGS HAVE
REMAINED VFR. COULD GO DOWN TO MVFR WITH HEAVIER SHOWERS.

MEANWHILE...UPPER LEVEL WAVE CURRENTLY MOVING THROUGH CENTRAL
KANSAS MAY BRING ONE FINAL ROUND OF CONVECTION WHICH IS CURRENTLY
DEVELOPING OVER SOUTH CENTRAL KANSAS.

WILL KEEP CONVECTION IN THE FORECAST TILL AROUND DAY BREAK. AM
ALSO CONCERNED WITH LLWS WITH THE STRONG LOW LEVEL JET IN THE
AREA. WILL KEEP MENTION OF LLWS UNTIL AROUND 15Z.

ONCE CONVECTION CLEARS OUT...EXPECT VFR CONDITIONS WITH
OCCASIONALLY GUSTY SOUTH WINDS THROUGH THE REMAINDER OF THE PERIOD.

GAEDE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 18, 11:30 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1130 PM CDT SAT JUN 18 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200430-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1130 PM CDT SAT JUN 18 2011

...SIGNIFICANT RISK OF DAMAGING THUNDERSTORM WINDS DURING THE
OVERNIGHT HOURS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT.

WEATHER HAZARDS EXPECTED...

SIGNIFICANT DAMAGING THUNDERSTORM WIND RISK.
SIGNIFICANT FLOODING RISK.
ELEVATED LARGE HAIL RISK.
ELEVATED LIGHTNING RISK.
LIMITED TORNADO RISK.

DISCUSSION...

THUNDERSTORMS WILL INTENSIFY INTO AN ORGANIZED COMPLEX DURING THE
OVERNIGHT HOURS WITH DAMAGING WINDS IN EXCESS OF 70 MPH AND
QUARTER SIZE HAIL BEING THE PRIMARY THREATS. HOWEVER...ISOLATED
TORNADOES WILL ALSO BE POSSIBLE ALONG THE LEADING EDGE OF THE
COMPLEX OF STORMS AS IT MOVE EAST ACROSS MISSOURI. THE PRIMARY
THREAT AREA WILL BE ALONG AND NORTH OF HIGHWAY 60.

IN ADDITION...SEVERAL WAVES OF STORMS WILL BE MOVING OVER THE SAME
AREA WHICH WILL CAUSE VERY HEAVY RAIN TO FALL. THIS WILL CREATE
A SIGNIFICANT FLASH FLOODING RISK AS WELL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AFTERNOON HEAT INDEX VALUES IN THE MID 90S TO AROUND 100 DEGREES
WILL OCCUR SUNDAY.

NON THUNDERSTORM WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE AGAIN
ON MONDAY ACROSS WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS.

THUNDERSTORMS WILL AGAIN BE LIKELY FROM MONDAY NIGHT THROUGH
WEDNESDAY AS A FRONT MOVES INTO THE REGION. SEVERE WEATHER CANNOT
BE RULED OUT WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM LATE THIS EVENING INTO THE
OVERNIGHT HOURS.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAEDE

In the hours before

Local storm report, Jun 19, 2:07 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     1 S SALEM               37.63N 91.54W
06/19/2011                   DENT               MO   LAW ENFORCEMENT

            TREE DOWN AND BLOCKING HIGWAY 19.

&&

GAGAN
Local storm report, Jun 19, 2:14 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
214 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 AM     TSTM WND DMG     CONWAY                  37.50N 92.82W
06/19/2011                   LACLEDE            MO   EMERGENCY MNGR

            TREE DOWN AND BLOCKING GROVER ROAD

1240 AM     TSTM WND DMG     5 SSW LEBANON           37.61N 92.70W
06/19/2011                   LACLEDE            MO   EMERGENCY MNGR

            POWER LINES DOWN ACROSS HIGHWAY W BETWEEN PHILLIPSBURG
            AND LEBANON

&&

GAGAN
Local storm report, Jun 19, 2:22 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
222 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND DMG     2 NNE SALEM             37.67N 91.52W
06/19/2011                   DENT               MO   LAW ENFORCEMENT

            TREE DOWN ACROSS HIGHWAY 19 NORTH

0200 AM     TSTM WND DMG     5 N SALEM               37.71N 91.55W
06/19/2011                   DENT               MO   LAW ENFORCEMENT

            TREE DOWN ACROSS HIGHWAY 68 JUST NORTH OF HIGHWAY U

&&

GAGAN
Special weather statement, Jun 19, 2:45 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
245 AM CDT SUN JUN 19 2011

MOZ098-190815-
SHANNON MO-
245 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SHANNON COUNTY UNTIL 315
AM CDT...

AT 243 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
MIDRIDGE TO 3 MILES WEST OF WINONA...MOVING EAST AT 45 MPH. PENNY
SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE ALLEY SPRING...BIRCH TREE...EMINENCE...
MIDRIDGE...ROUND SPRING...WEST EMINENCE AND WINONA.

PEOPLE IN EASTERN SHANNON COUNTY...INCLUDING EMINENCE AND WINONA...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3708 9107 3708 9121 3690 9123 3692 9152
      3742 9137 3742 9117 3726 9115 3725 9111
      3720 9111 3721 9109 3717 9106 3716 9102
      3710 9101
TIME...MOT...LOC 0745Z 273DEG 40KT 3741 9125 3699 9135

SCHAUMANN
Local storm report, Jun 19, 3:14 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      PITTSBURG               37.41N 94.70W
06/18/2011                   CRAWFORD           KS   LAW ENFORCEMENT

            SEVERAL STREETS WITHIN THE CITY OF PITTSBURG WERE
            IMPASSIBLE.

&&

GAEDE
Special weather statement, Jun 19, 3:17 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 AM CDT SUN JUN 19 2011

MOZ079-080-190845-
POLK MO-DALLAS MO-
317 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS AND NORTHEASTERN
POLK COUNTIES UNTIL 345 AM CDT...

AT 315 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF POLK...OR 5 MILES NORTH OF
BOLIVAR...MOVING EAST AT 45 MPH. PENNY SIZE HAIL IS EXPECTED WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE BUFFALO...GOODSON...LOUISBURG...POLK AND
PUMPKIN CENTER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3783 9301 3764 9297 3762 9345 3775 9350
TIME...MOT...LOC 0817Z 260DEG 38KT 3769 9336

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:50 PM CDTSpecial Weather StatementSGFCamden, Miller40 min
Jun 18, 8:04 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan41 min
Jun 18, 8:18 PM CDTSpecial Weather StatementSGFBenton27 min
Jun 18, 8:36 PM CDTSevere Thunderstorm WarningSGFBenton54 min
Jun 18, 8:44 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Jun 18, 9:07 PM CDTSevere Thunderstorm WarningSGFMaries, Miller38 min
Jun 18, 9:28 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan18 min
Jun 18, 9:34 PM CDTSpecial Weather StatementSGFMiller26 min
Jun 18, 9:43 PM CDTSevere Thunderstorm WarningSGFMiller32 min
Jun 18, 9:45 PM CDTSevere Thunderstorm WarningSGFMaries, Miller30 min
Jun 18, 10:06 PM CDTTornado WarningSGFMaries39 min
Jun 18, 10:14 PM CDTSevere Thunderstorm WarningSGFMiller26 min
Jun 18, 10:23 PM CDTFlash Flood WarningSGFMiller9 hr
Jun 18, 10:39 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper66 min
Jun 18, 11:08 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence67 min
Jun 18, 11:19 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk26 min
Jun 18, 11:26 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon49 min
Jun 18, 11:27 PM CDTSevere Thunderstorm WarningSGFChristian, Dallas, Greene, Polk63 min
Jun 18, 11:30 PM CDTTornado WarningSGFDade, Greene, Lawrence, Polk45 min
Jun 18, 11:34 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski41 min
Jun 18, 11:38 PM CDTSevere Thunderstorm WarningSGFBarton52 min
Jun 18, 11:59 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Polk, Webster61 min
Jun 19, 12:07 AM CDTTornado WarningSGFDallas, Greene, Laclede, Polk, Webster38 min
Jun 19, 12:10 AM CDTSevere Thunderstorm WarningSGFMaries, Miller14 min
Jun 19, 12:13 AM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Lawrence14 min
Jun 19, 12:19 AM CDTSevere Thunderstorm WarningSGFBarton, Jasper, Vernon56 min
Jun 19, 12:21 AM CDTSpecial Weather StatementSGFPhelps39 min
Jun 19, 12:36 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Laclede, Pulaski, Wright54 min
Jun 19, 12:55 AM CDTSevere Thunderstorm WarningSGFCedar, Dade, Greene, Polk35 min
Jun 19, 12:59 AM CDTSevere Thunderstorm WarningSGFDent, Maries, Miller, Phelps, Pulaski, Texas76 min
Jun 19, 1:03 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper6 hr
Jun 19, 1:44 AM CDTSevere Thunderstorm WarningSGFDent, Shannon61 min
Jun 19, 2:45 AM CDTSpecial Weather StatementSGFShannon30 min
Jun 19, 2:46 AM CDTFlash Flood WarningSGFMaries, Phelps, Pulaski4 hr
Jun 19, 4:52 AM CDTSpecial Weather StatementSGFDouglas38 min
Jun 18, 8:57 PM CDTSpecial Weather StatementSGFCrawford33 min
Jun 18, 9:15 PM CDTSevere Thunderstorm WarningSGFCrawford60 min
Jun 18, 10:12 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford63 min
Jun 18, 10:16 PM CDTFlash Flood WarningSGFCrawford5 hr

Nearby

Special Weather Statements in Missouri, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.